Hail, Coryell
- When
- June 4, 4:08 PM CST
- Where
- Coryell County, South Mtn
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.417, -97.683
11 hail, 7 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 4, 3:06 PM CST, 1 hour 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 406 PM CDT FRI JUN 4 2004 .DISCUSSION... SEVERAL MORE TROUGHS WILL MOVE THROUGH THE NORTHWEST FLOW THIS WEEKEND...KEEPING NORTH TEXAS WEATHER UNSETTLED. HOWEVER...BY SUNDAY NIGHT/MONDAY...A RIDGE WILL BEGIN TO BUILD OVER THE REGION...WITH A LONG WAVE TROUGH MOVING ONTO THE WEST COAST. THIS WILL RESULT IN QUIETER WEATHER FOR A FEW DAYS WITH PERHAPS SOME SEABREEZE ACTIVITY THE LATTER PART OF THE WEEK. IN THE MEANTIME...THE MODELS HAVE SHOWN A TENDENCY TO BE ERRATIC IN HANDLING THE EVENTS THIS PAST WEEK AND THE NEXT TWO DAYS DO NOT APPEAR TO BE MUCH DIFFERENT. FOR TONIGHT...CURRENT CONVECTION WILL INCREASE IN COVERAGE AS IT SPREADS EAST...AND WITH THE SLOW MOVEMENT AM CONCERNED ABOUT HEAVY RAINS...ESPECIALLY IN URBAN AREAS. WITH THE GROUND STILL QUITE WET IN MANY AREAS...RUNOFF WILL BE EXCESSIVE IN URBAN SETTINGS SO WE WILL HAVE TO MONITOR THIS CLOSELY...MAINLY THIS EVENING. TIMING OF THE NEXT COUPLE OF DISTURBANCES OVER THE WEEKEND ARE NOT AS CLEAR. HOWEVER...IT APPEARS THAT THERE WILL BE A RESPITE SATURDAY AFTERNOON AND MOST OF SATURDAY NIGHT. BY SUNDAY THOUGH...THE CHANCE FOR PRECIP WILL ONCE AGAIN INCREASE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 70 87 / 60 40 20 30 WACO, TX 70 89 71 90 / 40 30 20 30 PARIS, TX 66 80 68 85 / 60 50 20 30 DENTON, TX 68 86 70 86 / 60 40 20 30 MCKINNEY, TX 67 84 69 86 / 60 50 20 30 DALLAS, TX 68 86 70 87 / 60 40 20 30 TERRELL, TX 67 85 70 86 / 60 40 20 30 CORSICANA, TX 68 86 71 87 / 60 40 20 30 TEMPLE, TX 70 89 72 90 / 40 30 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...SEVERE THUNDERSTORM WATCH UNTIL 800 PM CDT FRIDAY FOR ZONES TXC001...TXC035...TXC085...TXC093...TXC097...TXC113...TXC121... TXC133...TXC139...TXC143...TXC147...TXC161...TXC181...TXC193... TXC213...TXC217...TXC221...TXC231...TXC237...TXC251...TXC257... TXC289...TXC293...TXC309...TXC337...TXC349...TXC363...TXC367... TXC379...TXC397...TXC425...TXC429...TXC439...TXC467...TXC497... TXC503. && 42
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT FRI JUN 4 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 PM CDT FRI JUN 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TONIGHT...LIKELY THIS EVENING NORTHEAST HALF. THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE AS THEY PROGRESS TO THE EAST. THE MAIN THREAT WILL BE DAMAGING WINDS...BUT HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. WITH SLOW STORM MOTION AND SATURATED SOILS...HEAVY RAIN MAY RESULT IN SOME FLOODING PROBLEMS. WITH NORTHWEST FLOW ALOFT...ADDITIONAL THUNDERSTORM ACTIVITY FROM THE CENTRAL PLAINS MAY ENTER NORTH TEXAS LATE TONIGHT. FURTHER SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN... NORTHWEST FLOW ALOFT WILL KEEP NORTH TEXAS WEATHER UNSETTLED THROUGH THE WEEKEND. ANY STORMS THAT DEVELOP MAY BECOME SEVERE... MAINLY DURING THE AFTERNOON AND EVENING HOURS. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN HALF OF NORTH TEXAS TUESDAY THROUGH THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... LIMITED SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...MAINLY WEST OF I-35 THROUGH 7 PM...EAST OF 35 THEREAFTER. 25
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 247 PM CDT FRI JUN 4 2004 TXZ091>094-100>105-115>123-129>135-141-143>148-159-161-162-050100- ANDERSON-BOSQUE-COLLIN-COMANCHE-COOKE-DALLAS-DENTON-EASTLAND-ELLIS- ERATH-FANNIN-FREESTONE-GRAYSON-HAMILTON-HENDERSON-HILL-HOOD-HUNT- JACK-JOHNSON-KAUFMAN-LEON-LIMESTONE-MCLENNAN-MONTAGUE-NAVARRO-PALO PINTO-PARKER-RAINS-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-WISE-YOUNG- 247 PM CDT FRI JUN 4 2004 SEVERE THUNDERSTORM WATCH #395 REMAINS IN EFFECT FOR... ANDERSON BOSQUE COLLIN COMANCHE COOKE DALLAS DENTON EASTLAND ELLIS ERATH FANNIN FREESTONE GRAYSON HAMILTON HENDERSON HILL HOOD HUNT JACK JOHNSON KAUFMAN LEON LIMESTONE MCLENNAN MONTAGUE NAVARRO PALO PINTO PARKER RAINS ROCKWALL SOMERVELL STEPHENS TARRANT VAN ZANDT WISE YOUNG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 507 PM CDT FRI JUN 4 2004 TXZ157-042230- CORYELL- 507 PM CDT FRI JUN 4 2004 ...SIGNIFICANT WEATHER UPDATE... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EDGECLIFF...OR 3 MILES WEST OF RENDON...MOVING EAST AROUND 5 MPH. FORT GATES IS IN THE PATH OF THIS STORM. PEA-SIZED HAIL...WIND GUSTS TO 50 MPH...AND VERY HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM.
The national radar mosaic for the moment the first event began.
11 hail, 7 thunderstorm wind. Local standard time, as filed.
Dime to nickel size hail fell in Dublin.
A tree was blown down in Mullin.
There was heavy damage to Builders Mart and a brick wall was blown down onto a late model vehicle. Trees were blown down on CR 2001 on the west side of Lampasas and near Adamsville.
Trees and power lines were blown down across the county.
Trees and power lines were blown down west of Killeen.
A tree was blown onto a house, and power lines were blown down.
A small shed was blown over by high winds.
Power lines were blown down and a transformer was blown out due to high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5411800, 5411801, 5411802, 5411803, 5411804, 5411805, 5411806, 5411807, 5411866, 5411867, 5411868, 5411869, 5411870, 5411871, 5411872, 5411873, 5411874, 5411875.